# SDR ASAA2018062025156

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,654 hours, 12,005 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PRESSURIZATION PANEL. GROUNDED - YES. RESET AUTO FAIL LT REF FIM TASK 21-31-TASK 827 -LIGHTS RESET OK. BITE TEST OF DIGITAL CABIN PRESS CONTROLLER OK REF. FIM TASK 21-31 TASK 801 ETOPS GROUND VERIFICATION COMPLETE.
